# SDR CA150619007

- Difficulty date: June 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Part number: M2028TYA01JB
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON TRIM UNCOMMANDED RT WING DOWN.  MX FOUND THE AILERON SWITCH STUCK.  AILERON & RUDDER TRIM PANEL ASSEMBLY REPLACED.  ACFT RETURNED TO SERVICE.
